I am a 30yr female with no major medical problems except for chronic daily migraine. For that I take a low dose of Clonopin and 15mg of Remeron (mirtzazpine). I suddenly developed flu-like symptoms with a rapid heartbeat 9120-150bpm)yesterday afternoon and thought it might have been related to the Remeron. Went to urgent care (my primary doc was already gone) and they didn't do anything for me.Called my PCP in the evening and she sent me to the ER.
EKG showed sinus tachycardia at 131 bpm.
CBC (without differential) showed WBC count of 20.1 (ref range 3.5 - 11.0)
All other counts were normal. General chemistry showed low potassium, low carbon dioxide and elevated glucose and calcium.
I maintain a very health weight and eat a low fat diet.
What is most likely causing the increase in WBC - my fever has been gone since last night? And the rapid heart rate of 125-130 is still going strong.
After months of searching on the Web, I have finally found someone experiencing the same "episodes" I have been having for over a year. The last time it happened, I was taken to the ER with probable appendicitis - fever, nausea, vomiting, weakness, fainting when standing, shakes, chills followed by sweats, and severe abdominal pain, with a steady heartrate of 125 - 140. These episodes will resolve themselves within 24-36 hours, with the rapid heartbeat lasting at least a full 36 hours. My internist is unable to determine what is going on, as was the ER doc. Any ideas??